No Cover Image

Journal article 835 views

LOWERING AND RAISING OPERATORS FOR THE FREE MEIXNER CLASS OF ORTHOGONAL POLYNOMIALS / Eugene Lytvynov, Irina Rodionova

Infinite Dimensional Analysis, Quantum Probability and Related Topics, Volume: 12, Issue: 03, Start page: 387

Swansea University Authors: Eugene Lytvynov, Irina Rodionova

Full text not available from this repository: check for access using links below.

Published in: Infinite Dimensional Analysis, Quantum Probability and Related Topics
ISSN: 0219-0257 1793-6306
Published: 2009
Online Access: Check full text

URI: https://cronfa.swan.ac.uk/Record/cronfa1077
Tags: Add Tag
No Tags, Be the first to tag this record!
first_indexed 2013-07-23T11:46:15Z
last_indexed 2018-02-09T04:27:58Z
id cronfa1077
recordtype SURis
fullrecord <?xml version="1.0"?><rfc1807><datestamp>2011-10-01T00:00:00.0000000</datestamp><bib-version>v2</bib-version><id>1077</id><entry>2012-02-23</entry><title>LOWERING AND RAISING OPERATORS FOR THE FREE MEIXNER CLASS OF ORTHOGONAL POLYNOMIALS</title><swanseaauthors><author><sid>e5b4fef159d90a480b1961cef89a17b7</sid><ORCID>0000-0001-9685-7727</ORCID><firstname>Eugene</firstname><surname>Lytvynov</surname><name>Eugene Lytvynov</name><active>true</active><ethesisStudent>false</ethesisStudent></author><author><sid>dbec195692a77f629e935ca8f4efa502</sid><firstname>Irina</firstname><surname>Rodionova</surname><name>Irina Rodionova</name><active>true</active><ethesisStudent>false</ethesisStudent></author></swanseaauthors><date>2012-02-23</date><deptcode>SMA</deptcode><abstract></abstract><type>Journal Article</type><journal>Infinite Dimensional Analysis, Quantum Probability and Related Topics</journal><volume>12</volume><journalNumber>03</journalNumber><paginationStart>387</paginationStart><paginationEnd/><publisher/><placeOfPublication/><issnPrint>0219-0257</issnPrint><issnElectronic>1793-6306</issnElectronic><keywords/><publishedDay>31</publishedDay><publishedMonth>12</publishedMonth><publishedYear>2009</publishedYear><publishedDate>2009-12-31</publishedDate><doi>10.1142/S0219025709003720</doi><url/><notes/><college>COLLEGE NANME</college><department>Mathematics</department><CollegeCode>COLLEGE CODE</CollegeCode><DepartmentCode>SMA</DepartmentCode><institution>Swansea University</institution><apcterm/><lastEdited>2011-10-01T00:00:00.0000000</lastEdited><Created>2012-02-23T17:01:58.0000000</Created><path><level id="1">College of Science</level><level id="2">Mathematics</level></path><authors><author><firstname>Eugene</firstname><surname>Lytvynov</surname><orcid>0000-0001-9685-7727</orcid><order>1</order></author><author><firstname>Irina</firstname><surname>Rodionova</surname><order>2</order></author></authors><documents/><OutputDurs/></rfc1807>
spelling 2011-10-01T00:00:00.0000000 v2 1077 2012-02-23 LOWERING AND RAISING OPERATORS FOR THE FREE MEIXNER CLASS OF ORTHOGONAL POLYNOMIALS e5b4fef159d90a480b1961cef89a17b7 0000-0001-9685-7727 Eugene Lytvynov Eugene Lytvynov true false dbec195692a77f629e935ca8f4efa502 Irina Rodionova Irina Rodionova true false 2012-02-23 SMA Journal Article Infinite Dimensional Analysis, Quantum Probability and Related Topics 12 03 387 0219-0257 1793-6306 31 12 2009 2009-12-31 10.1142/S0219025709003720 COLLEGE NANME Mathematics COLLEGE CODE SMA Swansea University 2011-10-01T00:00:00.0000000 2012-02-23T17:01:58.0000000 College of Science Mathematics Eugene Lytvynov 0000-0001-9685-7727 1 Irina Rodionova 2
title LOWERING AND RAISING OPERATORS FOR THE FREE MEIXNER CLASS OF ORTHOGONAL POLYNOMIALS
spellingShingle LOWERING AND RAISING OPERATORS FOR THE FREE MEIXNER CLASS OF ORTHOGONAL POLYNOMIALS
Eugene, Lytvynov
Irina, Rodionova
title_short LOWERING AND RAISING OPERATORS FOR THE FREE MEIXNER CLASS OF ORTHOGONAL POLYNOMIALS
title_full LOWERING AND RAISING OPERATORS FOR THE FREE MEIXNER CLASS OF ORTHOGONAL POLYNOMIALS
title_fullStr LOWERING AND RAISING OPERATORS FOR THE FREE MEIXNER CLASS OF ORTHOGONAL POLYNOMIALS
title_full_unstemmed LOWERING AND RAISING OPERATORS FOR THE FREE MEIXNER CLASS OF ORTHOGONAL POLYNOMIALS
title_sort LOWERING AND RAISING OPERATORS FOR THE FREE MEIXNER CLASS OF ORTHOGONAL POLYNOMIALS
author_id_str_mv e5b4fef159d90a480b1961cef89a17b7
dbec195692a77f629e935ca8f4efa502
author_id_fullname_str_mv e5b4fef159d90a480b1961cef89a17b7_***_Eugene, Lytvynov
dbec195692a77f629e935ca8f4efa502_***_Irina, Rodionova
author Eugene, Lytvynov
Irina, Rodionova
author2 Eugene Lytvynov
Irina Rodionova
format Journal article
container_title Infinite Dimensional Analysis, Quantum Probability and Related Topics
container_volume 12
container_issue 03
container_start_page 387
publishDate 2009
institution Swansea University
issn 0219-0257
1793-6306
doi_str_mv 10.1142/S0219025709003720
college_str College of Science
hierarchytype
hierarchy_top_id collegeofscience
hierarchy_top_title College of Science
hierarchy_parent_id collegeofscience
hierarchy_parent_title College of Science
department_str Mathematics{{{_:::_}}}College of Science{{{_:::_}}}Mathematics
document_store_str 0
active_str 0
published_date 2009-12-31T03:14:02Z
_version_ 1722079345153933312
score 10.851168